# SDR IPXA2022030879878

- Difficulty date: February 23, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Part number: NRB6225505
- Part serial: 037
- Condition: Damaged
- Location: L/H #2 Slat Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4L/H WING #2 SLAT T/E LWR SURFACE O/B EDGE RUBSTRIP IS DAMAGED AT STA XIS=358.005REMOVED, REPAIRED THE DAMAGED ON L/H #2 SLAT T/E RUBSTRIP IAW VTSAA EA 011-5754-01-A9499 REV I/R AND UPS EO MD11-5750-83102-A (MINOR)
